Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extremal elements of the convex cone of semi-norms

Eugene Kay McLachlan

Vol. 13 (1963), No. 4, 1335–1342
Mathematical Subject Classification
Primary: 46.01
Milestones
Received: 2 May 1962
Revised: 26 June 1963
Published: 1 December 1963
Authors
Eugene Kay McLachlan